MAUDE Adverse Event Report: ARTHROCARE CORPORATION 1.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORPORATION 1.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 25-1800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a rotator cuff repair procedure, it was noticed that the q-fix sutures were unwound from the cleat and were not snagged by the cleat, while the anchor inserter was removed from the guide.The guide was removed and the suture strands did not appear to be attached to the anchor as strands easily came out in their entirety, as if cut by the inserter.The anchor body was left in the patient.The procedure was resumed after a non-significant delay, using a similar s+n backup device leaving no void in the patient.Patient is recovering well, normal expected and no further complications were reported.
 
Additional Manufacturer Narrative
H11: h3, h6: part of the device, used in treatment, was received for evaluation.A visual evaluation showed the device was not returned in original packaging.The anchor and sutures were not returned.Bio debris is inside the tube.The tube bent.The cleat is fully extended.A functional evaluation revealed the rachet knob locked after deployment as a review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include excessive force, or suture contact with sharp objects.Based on this investigation, the need for corrective action is not indicated.

Brand Name
1.8MM Q-FIX ALL SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24921390
Report Number3006524618-2026-00206
Device Sequence Number9267326
Product Code MBI
UDI-Device Identifier00885556724606
UDI-Public885556724606
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25-1800
Device Lot Number2210091
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/19/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight109 KG